MathSciNet Relay Station
MathSciNet bibliographic data
MR2286392 (2008b:37134) 37L30 (34A60 34D45 34G25 35B41)
Wang, Yejuan; Zhou, Shengfan Kernel sections and uniform attractors of multi-valued semiprocesses. J. Differential Equations 232 (2007), no. 2, 573–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement